Phase-length distributions in intermittent band switching

T. Post, H.W. Capel, J.P. van der Weele

Research output: Contribution to journalArticleAcademic

5 Citations (Scopus)
111 Downloads (Pure)


The distribution of phase lengths t for intermittent band switching is investigated. Its form is observed to deviate from a exponential function; a minimal phase length is seen to exist and the probabilities for the first few occuring phase lengths are often strongly enhanced or suppressed. These deviations are analyzed and described explicitly in terms of the parameters of a model map.
Original languageUndefined
Pages (from-to)321-350
JournalPhysica A
Issue number3
Publication statusPublished - 1989


  • IR-70544

Cite this